# SDR DALA2023061404853

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 69,591 hours, 9,056 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 BRAKES GRAB WITH LIGHT PEDAL PRESSURE RELEASE COMPLETELY WHITOUT SOFTENIG. IMPOSSIBLE TO TAXI SMOOTLY. CORRECTIVE ACTION: FOUND NE HYD SYSTEM ACCU PRESS AT 1500 PSI, SERVICED. SERVICED TIRES PRESS . PERFORMED OPS TEST OF NORMAL BRAKE SYSTEM. ALL BRAKES WORK NORMAL. PERFORMED BITE TEST OF BRAK SYSTEM OK. (4857727)
